On Bayesian nonparametric modelling of two correlated distributions

Kolossiatis, Michalis, Griffin, Jim E., Steel, Mark F.J. (2013) On Bayesian nonparametric modelling of two correlated distributions. Statistics and Computing, 23 (1). pp. 1-15. ISSN 0960-3174. (doi:10.1007/s11222-011-9283-7) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1007/s11222-011-9283-7

Abstract

In this paper, we consider the problem of modelling a pair of related distributions using Bayesian nonparametric methods. A representation of the distributions as weighted sums of distributions is derived through normalisation. This allows us to define several classes of nonparametric priors. The properties of these distributions are explored and efficient Markov chain Monte Carlo methods are developed. The methodology is illustrated on simulated data and an example concerning hospital efficiency measurement.

Item Type: Article
DOI/Identification number: 10.1007/s11222-011-9283-7
Uncontrolled keywords: Dependent Dirichlet process; Markov chain Monte Carlo; Normalised Random Measures; Polya-urn scheme; Split-Merge move
Subjects: Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Statistics
Depositing User: Michalis Kolossiatis
Date Deposited: 06 Nov 2013 18:48 UTC
Last Modified: 29 May 2019 11:16 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/36079 (The current URI for this page, for reference purposes)
  • Depositors only (login required):